Convergence Theorems for Accretive Operators in Banach Spaces

Abstract:

Article Preview

In this paper, a new iterative scheme for finding a common element of the set of fixed points of a nonexpansive mapping and the set of the variational inequality for an inverse-strongly accretive operator in a 2-uniformly smooth Banach space was introduced . It was verified that the sequence converged to a common element of two sets.

Info:

Periodical:

Edited by:

Shaobo Zhong, Yimin Cheng and Xilong Qu

Pages:

224-228

DOI:

10.4028/www.scientific.net/AMM.50-51.224

Citation:

Y. Guo et al., "Convergence Theorems for Accretive Operators in Banach Spaces", Applied Mechanics and Materials, Vols. 50-51, pp. 224-228, 2011

Online since:

February 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.